# SDR SWAA2021102633040

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SIGNS AT MAIN ENTRY DOORS L1;R1 AND AT FLIGHT DECK CENTER OVERHEAD ARE INOP.  REMOVED AND REPLACED M1675 AND M1674 BATTEY PACKS PER AMM 33-51-06-960-805. TEST NORMAL.  VERIFED STEP1.
